DOCKETED	
Docket Number:	23-IEPR-03
Project Title:	Electricity and Gas Demand Forecast
TN #:	253095
Document Title:	Meeting Schedule IEPR Commissioner Workshop on Load Modifier Scenario Results
Description:	Wednesday, November 15, 2023 10:00 a.m. – 5:00 p.m. Remote Access Only via Zoom: https://zoom.us/, meeting ID: 886 6861 8564 and passcode: 2023
Filer:	Raquel Kravitz
Organization:	California Energy Commission
Submitter Role:	Commission Staff
Submission Date:	11/14/2023 10:13:08 AM
Docketed Date:	11/14/2023



# Meeting Schedule: IEPR Commissioner Workshop on Load Modifier Scenario Results

# Wednesday, November 15, 2023 10:00 a.m. – 5:00 p.m.

## Remote Access Only via Zoom:

https://zoom.us/, meeting ID: 886 6861 8564 and passcode: 2023

(Listed times are a general guideline)

Introduction (10:00–10:05)

**Opening Remarks from the Dais** (10:05–10:25)

Commissioner Patty Monahan, Lead Commissioner for 2023 IEPR Vice Chair, Siva Gunda

## 1. 2023 IEPR Forecast Overview

A. Quentin Gee, CEC (10:25–10:35, 10 minutes)

# 2. Transportation Forecast and Additional Achievable Transportation Electrification (AATE)

- A. Quentin Gee, CEC (10:35-10:50)
- B. Maggie Deng, CEC (10:50-11:05)
- C. Liz Pham, CEC (11:05-11:20)

Remarks/questions from dais (11:20-11:40)

Q&A from attendees to panelists, Jesse Gage to moderate (11:40-11:50)

Use the Zoom Q&A feature and type in your question(s) or click the thumbs up icon on a question already submitted by someone else if it addresses yours as well. There may not be time to address all questions raised. Anyone using the "raised hand" feature in Zoom will be called upon for public comment at the end of the day. Those with hands raised will not be called upon during the dedicated Q&A time.

#### Closing Remarks for Morning (11:50-12:00)

Break (12:00-1:00)

Welcome Back (1:00–1:05)

Remarks from the Dais (1:05–1:10)

Vice Chair Siva Gunda

# **3.** Programmatic Additional Achievable Energy Efficiency (AAEE) and Additional Achievable Fuel Substitution (AAFS) Draft Results

A. Ingrid Neumann, CEC (1:10-1:50, 40 minutes)

# 4. Results from Incorporating Zero-Emission Appliance Standards into AAFS

- A. Nicholas Janusch, CEC (1:50-2:10, 20 minutes)
- B. Ethan Cooper, CEC (2:10-2:40, 30 minutes)

Remarks/questions from the dais (2:40-2:55)

Q&A from attendees to panelists, Cynthia Rogers to moderate (2:55-3:05) Use the Zoom Q&A feature and type in your question(s) or click the thumbs up icon on a question already submitted by someone else if it addresses yours as well. There may not be time to address all questions raised. Anyone using the "raised hand" feature in Zoom will be called upon for public comment at the end of the day. Those with hands raised will not be called upon during the dedicated Q&A time.

#### 5. Behind-the-Meter Distributed Generation Forecast Draft Results

- A. Alex Lonsdale, CEC, on Background (3:05-3:10, 5 minutes)
- B. Mark Palmere, CEC, on Annual Distributed Generation Forecast Draft Results (3:10-3:25, 15 minutes)
- C. Alex Lonsdale, CEC, on Hourly Storage Results (3:25-3:35, 10 min)

Remarks/questions from dais (3:35-3:50)

Q&A from attendees to panelists, Heidi Javanbakht to moderate (3:50-4:00)

Use the Zoom Q&A feature and type in your question(s) or click the thumbs up icon on a question already submitted by someone else if it addresses yours as well. There may not be time to address all questions raised. Anyone using the "raised hand" feature in Zoom will be called upon for public comment at the end of the day. Those with hands raised will not be called upon during the dedicated Q&A time.

# Public Comments (4:00-4:10)

Closing Remarks and Adjourn (4:10-4:15)